Posted 3/26/2007 10:41 AM (GMT -7)
I was forced to take haldol twice. The first time was a single dose in the United States, and it led immediately to a massive mental disintegration, I couldnt make simple decisions for about a month, yet there weren't really any physical side effects from this single dose besides causing a schizo-like mental functioning, intense fear causing effects and excessively emotional states, a breakdown of reality, and obsessive compulsive mental states. Some years later I was forced to take this chemical again for two weeks this time in Germany.
It was the most horrible thing that has ever happened to me just about. It rapidly lead to parkinsons symptoms. It started causing schizophrenia like symptoms, memory loss, and other things immediately of course. I was forced to take it for two weeks even though I pleaded with the doctors within a day of being injected with the stuff to stop this, and my motor coordination was clearly in a sorry state to where I was dragging one of my legs behind me even .
Finally I made it out of that place, even though my motor coordination was screwed and I couldn't really walk normally they let me go, I asked of course immediately for them to let me go, but what finally made them let me go was that it started to be clear the bill for keeping me there was getting rather large, and I made no offers of course to pay for such horrific treatment of myself, I was walking like an 80 year old cripple even though I was near 30.
What was even more horrible was after stopping the haldol the parkinsons was getting worse, then I started losing my eyesight about two weeks after having stopped the haldol and "escaping" from the "clinic". I had to go to the emergency clinic (a proper emergency clinic in switzerland) as I couldnt function anymore with severe motor coordination interference and loss of eyesight, I tried to get by walking like a cripple, but when the eyesight went I was in a jam. It had somehow damaged my mental functioning also so that I just couldnt sit still or lay still, there was an unbearable feeling after a minute or two of motionlessness, that I had to move.
It seems like it took two or three days of the haldol for it to really exert its horrific effects in full, with the motor coordination interference, the horrible psychological effects start instantly though. The major horrible mental effects of it stopped and reduced to just partial effects after stopping taking it, but lasted to a lesser degree for perhaps months. However I was quite worried as my loss of motor coordination and loss of eyesight, and if these problems weren't going to go away I had decided for certain I just couldn't live with such a crippling situation and loss of eyesight and that I would have to kill myself rather than be in such a state at 30 years old.
Luckily though, I gave the swiss a shot at fixing me first, the emergency clinic in switzerland somehow fixed the debilitating motor coordination and eyesight problem overnight, they gave me two pills, one a pharmaceutical, the other was a natural sleeping pill. The debilitating effects on my nervous system were cured that night, however I was in a somewhat "stunned" state for some weeks, (from the whole experience of those two weeks of haldol and the two weeks after before I went to the swiss emergency clinic). Haldol may not effect everyone this way.
However I would suggest taking it only in immediate life threatening situations where there is no other alternative and where not taking it will lead to death within some few hours. Otherwise I would say to stay away from it, its not worth the risks! Both times I was forced to take it were in situations of being rowdy, getting thrown in jail, not calming down or resisting the jailors, and then being injected with haldol for non-compliance.
I would much rather be beaten physically I think by the jailors, I was in a serious fight just once in my life, and several direct blows to my face were landed in a suprise ambush mugging, my teeth were chipped and my eye blackened and cheek bone chipped, but it was way way better than the haldol experience by far.
Anyways I think it is criminal Johnson and Johnson's marketting of this stuff to millions of people, even forcing their product on so many people that are just injected with it against their will. Its totally criminal. It may not effect everyone like it did to me, maybe it can help some people somehow (I'm sceptical of that and that there isnt some pharma better out there), but surely some people are having horrible effects from haldol and it is a certain brain damaging chemical.
There is no doubt that it is a BRAIN DAMAGING CHEMICAL, all these reports of loss of motor coordination and such and on a wide scale surely shows it is brain damaging within just a few doses. I also have a suspicion, although I am not really sure and perhaps it is a stretch, but I seem to have developed the malar rash of Lupus soon after being forced to take haldol for two weeks.
Post Edited By Moderator (smiler) : 3/27/2007 10:53:33 AM (GMT-6)